# SDR SIMA20150104009

- Difficulty date: January 4, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14537861401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CABLE DRUM BRACKET AT FRAME 68 BETWEEN STRINGERS 4R - 5R HAS 3 CRACKS.  2.5 INCHES IN LENGTH TOTAL.  REPLACED CARGO DOOR CABLE DRUM BRACKET AT FRAME 68 BETWEEN STRINGERS 4R - 5R IAW SRM 51-40-02.
